# SDR F3LA2024012400004

- Difficulty date: January 11, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N229FR
- Make and model: Airbus A320-214
- Aircraft serial: 05881
- Aircraft time: 35,293 hours, 14,123 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219320400
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE NR 5001290345-0030 AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX.  CORROSION FOUND ON FLOOR BEAM FR68, -Y765. REPLACEMENT REQUIRED DUE DEPTH (1.03MM) OF REWORK IS BEYOND ALLOWABLE LIMIT (0.8MM) AS PER A320 SRM TASK 53-41-14-283-009 REV 147. REPLACE AS PER A320 SRM 51-72-11 REV 147. CORRECTIVE ACTION: PERFORMED REPLACEMENT OF FLOOR BEAM BETWEEN FR66-FR70, -Y765 AS PER A320 SRM 51-72-11 REV 147. MX ACTION IS ACCEPTABLE.
